Have been in assist. living for 3 months now...love it...but one resident is on trazadone, she has moderate anxiety, is 70 year old w/picks disease. In the past she would wake around 6am and be anxious (packing things etc.) I believe she was on trazadone 25mg in am and hs. she also had 25mg prn q8hrs. In the last month they have increased traz. 25mg am, 50 at 5pm and 50 at 11pm. We provide daily documentation for the md since the increase. within the last week she hasn't been going to sleep until 3 or 4 in the am. waking around 7 or 8am. This morn she was very un-coordinated and putting glass into cereal bowl. I held the morning dose of traz. She seemed more coordinated after lunch and actually sat for an hour and a half watching movie...but legs and feet were moving... Previous to this med increase, the poor woman didn't even know what to do when handed meds (she puts them in cereal bowl-I was testing to see what she would do) . She frequently has things in her mouth: papers, bingo chips; she also has a hard time following simplist of directions... so we really have to keep an eye on her. She also eats and 5 minutes later is hungry because she doesn't remember eating...I feel holding traz. was the correct thing to do, I also checked on side effects of traz and she seems to have them also.
Any advice out there? Thanks for the support.